The Cause Of Late Menstruation And The Blood Is Brown?

Illustration of The Cause Of Late Menstruation And The Blood Is Brown?
Illustration: The Cause Of Late Menstruation And The Blood Is Brown? static.tuasaude.com

… I’m a 22 year old woman. So far, my menstruation is normal, I am 1 month late than usual. And when menstruation, the blood color is brown, the next day it is still brown. What’s the cause?

1 Answer:

Hello Nunzairina, thank you for your question

Late menstruation is a common condition experienced by women, especially related to hormonal changes in the body. Normally, the menstrual cycle recurs in 21-35 days with a duration of 3-7 days. If menstruation lasts more than 35 days, it can be called late menstruation. Here are some reasons:

pregnancy weight is not ideal, either too thin or obese, also due to changes in body weight that are too drastic exercise / excessive physical activity that triggers physical fatigue, psychological stress, consumption of certain drugs, for example contraceptive pills with high levels of the hormone prolactin, such as in nursing mothers, pituitary gland tumor You should not panic about delayed menstruation. First, it must be ascertained whether delayed menstruation is related to pregnancy or not. For that, you can do a testpack check independently at home. If the test results are negative, but you have not had your period, then do another test one week later.

The appearance of spotting or spot bleeding usually occurs before menstruation, indicating the release of an egg (ovulation) by the ovaries, a sign of early pregnancy, or a side effect of using contraception. Generally, the spots last for 1-2 days. If you feel bothered by this condition, there is nothing wrong with consulting an obstetrician for further evaluation.

Recommendations for you at this time to have regular menstruation:

adequate rest avoid stress with the right relaxation methods consume nutritious, balanced and complete foods regularly exercise regularly but not excessively Hopefully useful

dr. Lili

: by

Related Question

Joints In The Knee Hurt After Regularly Taking Anti-TB Drugs?

Joints In The Knee Hurt After Regularly Taking Anti-TB Drugs?

(1 year ago)

Hello, I’m a 19-year-old woman. I have seen a doctor and said to have lymph node TB so I have to take anti-TB drugs for a year, but after 2 months of taking joint medication ...

Respiratory Problems After Consuming Fatty Foods, Or Eating A Lot?

Respiratory Problems After Consuming Fatty Foods, Or Eating A Lot?

(11 months ago)

Hello, for the past few months it seems like there is mucus I have often removed a little bit but the mucus is still there, it happens when I wake up until I go to sleep again it h...

Lab Examination Results Of Urea, Creatinine, Uric Acid?

Lab Examination Results Of Urea, Creatinine, Uric Acid?

(9 months ago)

I want to ask, I have had 4 days of pain in the left side of my stomach. I also did a blood check this afternoon and the results were urea 26, creatinine 0.7 and uric acid 3.6. Are...

Leave a Reply

Your email address will not be published. Required fields are marked *